An energy inequality and the overdeterminacy property of a system of eigenfunctions
Izvestiya. Mathematics, Tome 2 (1968) no. 4, pp. 695-707 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

In this article we prove an energy inequality for the third boundary value problem (the parabolic case) and certain completeness and closure properties of the system of eigenfunctions.
@article{IM2_1968_2_4_a1,
     author = {V. I. Plotnikov},
     title = {An energy inequality and the overdeterminacy property of a system of eigenfunctions},
     journal = {Izvestiya. Mathematics},
     pages = {695--707},
     year = {1968},
     volume = {2},
     number = {4},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/IM2_1968_2_4_a1/}
}
TY  - JOUR
AU  - V. I. Plotnikov
TI  - An energy inequality and the overdeterminacy property of a system of eigenfunctions
JO  - Izvestiya. Mathematics
PY  - 1968
SP  - 695
EP  - 707
VL  - 2
IS  - 4
UR  - http://geodesic.mathdoc.fr/item/IM2_1968_2_4_a1/
LA  - en
ID  - IM2_1968_2_4_a1
ER  - 
%0 Journal Article
%A V. I. Plotnikov
%T An energy inequality and the overdeterminacy property of a system of eigenfunctions
%J Izvestiya. Mathematics
%D 1968
%P 695-707
%V 2
%N 4
%U http://geodesic.mathdoc.fr/item/IM2_1968_2_4_a1/
%G en
%F IM2_1968_2_4_a1
V. I. Plotnikov. An energy inequality and the overdeterminacy property of a system of eigenfunctions. Izvestiya. Mathematics, Tome 2 (1968) no. 4, pp. 695-707. http://geodesic.mathdoc.fr/item/IM2_1968_2_4_a1/

[1] Ladyzhenskaya O. A., Solonnikov V. A., Uraltseva N. N., Lineinye i kvazilineinye uravneniya parabolicheskogo tipa, Nauka, M., 1967

[2] Plotnikov V. I., “Teoremy edinstvennosti, suschestvovaniya i apriornye svoistva obobschennykh reshenii”, Dokl. AN SSSR, 165:1 (1965), 33–35 | MR | Zbl

[3] Smirnov V. I., Kurs vysshei matematiki, tom V, Fizmatgiz, M., 1960

[4] Sobolev S. L., Nekotorye primeneniya funktsionalnogo analiza v matematicheskoi fizike, LGU, L., 1950